| Catalog Number |
CRANI-A-R |
| Medical Device Problem Code |
Vibration (1674)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the device had vibration and worn bearings.Therefore, the reported condition that the device was making an abnormal noise was confirmed.The assignable root cause of this condition was determined to be traced to component failure due to normal wear.(b)(4).
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the craniotome attachment device had vibration, and the bearings were worn.It was further determined that the device failed pretest for vibration.It was noted in the service order that the device was making an abnormal noise during an unspecified surgical procedure.It was reported that there were no delays to the surgical procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.